Advances in Differential Equations

Asymptotics for the modified Boussinesq equation in one space dimension

Nakao Hayashi and Pavel I. Naumkin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the Cauchy problem for the modified Boussinesq equation in one space dimension \begin{equation*} \begin {cases} w_{tt}=a^{2}\partial _{x}^{2}w-\partial _{x}^{4}w+\partial _{x}^{2} ( w^{3} ) ,\text{ } ( t,x ) \in \mathbb{R}^{2}, \\ w ( 0,x ) =w_{0} ( x ) ,\text{ }w_{t} ( 0,x ) =w_{1} ( x ) ,\text{ }x\in \mathbb{R}\text{,} \end {cases} \end{equation*} where $a > 0.$ We study the large time asymptotics of solutions to the Cauchy problem for the modified Boussinesq equation. We apply the factorization technique developed recently in papers [5], [6], [7], [8].

Article information

Source
Adv. Differential Equations Volume 23, Number 3/4 (2018), 239-294.

Dates
First available in Project Euclid: 19 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.ade/1513652447

Subjects
Primary: 35B40: Asymptotic behavior of solutions 35Q35: PDEs in connection with fluid mechanics

Citation

Hayashi, Nakao; Naumkin, Pavel I. Asymptotics for the modified Boussinesq equation in one space dimension. Adv. Differential Equations 23 (2018), no. 3/4, 239--294. https://projecteuclid.org/euclid.ade/1513652447


Export citation